# SDR SWAA2013022513091

- Difficulty date: February 2, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STAB STA 92.70 RIB ASSY CRACKED AT LOWER I/B FLANGE COMMON TO VERTICAL STIFFENER NR 4 (RIGHT HORIZ STAB).  REPAIRED RIB PER EA.
